# SDR IPXA2015100594403

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 69,354 hours, 11,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST WILL NOT PASS.  R & R EMERGENCY LIGHT BATTERY POWER SUPPLY IAW MM 33-51-00-802.  OPS CHECKED GOOD IAW MM 33-51-01-700-802.
